# SDR LR7A2017092801246

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 7075T60063
- Condition: Corroded
- Location: Bs 627
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK,  FOUND THE CABIN BS 627, LBL 65, WL 150 PRESSURIZED SKIN PANEL BULGED DUE TO CORROSION.  REPAIRED IAW SRM 51-60, AND 51-70.
